# SDR SWAA2020022091545

- Difficulty date: February 17, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N8546V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63574
- Aircraft time: 8,976 hours, 3,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT AISLE LIGHT LENS WAS DETACHED. / REINSTALLED LENS PER SIP.
